If you need an accessible version of this item please contact JSTOR User Support

Two Fundamental Theorems on Deformations of Polarized Varieties

T. Matsusaka and D. Mumford
American Journal of Mathematics
Vol. 86, No. 3 (Jul., 1964), pp. 668-684
DOI: 10.2307/2373030
Stable URL: http://www.jstor.org/stable/2373030
Page Count: 17
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Two Fundamental Theorems on Deformations of Polarized Varieties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673
  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684